oalib

Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99

Submit

Any time

2015 ( 2 )

2014 ( 3 )

2013 ( 16 )

2012 ( 11 )

Custom range...

Search Results: 1 - 10 of 108 matches for " Owa Shigeyoshi "
All listed articles are free for downloading (OA Articles)
Page 1 /108
Display every page Item
Partial sums of certain analytic functions
Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 2001, DOI: 10.1155/s0161171201005099
Abstract: The object of the present paper is to consider the starlikeness and convexity of partial sums of certain analytic functions in the open unit disk.
On certain Bazilevi functions of order 2
Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 1992, DOI: 10.1155/s0161171292000796
Abstract: A certain class B(n, ±, 2) of Bazilevi functions of order 2 in the unit disk is introduced. The object of the present paper is to derive some properties of functions belonging to the class B(n, ±, 2). Our result for the class B(n, ±, 2) is the improvement of the theorem by N. E. Cho ([1]).
Generalization properties for certain analytic functions
Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 1998, DOI: 10.1155/s0161171298000982
Abstract: The object ofthe present paper is to give some generalizations of results for certain analytic functions which were proved by Saitoh (Math. Japon. 35 (1990), 1073-1076). Our results contain some corollaries as the special cases.
On new classes of analytic functions with negative coefficients
Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 1984, DOI: 10.1155/s0161171284000752
Abstract: We introduce the classes Kn* of analytic functions with negative coefficients by using the nth order Ruscheweyh derivative. The object of the present paper is to show coefficient inequalities and some closure theorems for functions f(z) in Kn*. Further we consider the modified Hadamard product of functions fi(z) in Kni*(n=1,2, ¢ € |,m).
A note on subordination
Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 1986, DOI: 10.1155/s0161171286000236
Abstract: Suffridge showed a result for subordinate functions. The object of the present paper is to show some subordinate theorems with the aid of the result by Suffridge.
Univalence of certain integral operators
Virgil Pescar,Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 2000, DOI: 10.1155/s016117120000260x
Abstract: We study some integral operators and determine conditions for theunivalence of these integral operators.
Some criteria for univalence of certain integral operators
Virgil Pescar,Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 2004, DOI: 10.1155/s0161171204401392
Abstract: We derive some criteria for univalence of certain integral operators for analytic functions in the open unit disk.
Properties of certain -valently convex functions
Dinggong Yang,Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 2003, DOI: 10.1155/s0161171203209327
Abstract: A subclass 𝒞p(λ,μ)(p∈ℕ, 0<λ<1, −λ≦μ<1) of p-valently convex functions in the open unit disk 𝕌 is introduced. The object of the present paper is to discuss some interesting properties of functions belonging to the class 𝒞p(λ,μ).
Some sufficient conditions for strongly starlikeness
Milutin Obradovi ,Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 2000, DOI: 10.1155/s0161171200004154
Abstract: We consider strongly starlikeness of order α of functions f(z)=z
Coefficient inequalities for certain analytic functions
Junichi Nishiwaki,Shigeyoshi Owa
International Journal of Mathematics and Mathematical Sciences , 2002, DOI: 10.1155/s0161171202006890
Abstract: For real α(α>1), we introduce subclasses M(α) and N(α) of analytic functions f(z) with f(0)=0 and f′(0)=1 in U. The object of the present paper is to consider the coefficient inequalities for functions f(z) to be in the classes M(α) and N(α). Further, the bounds of α for functions f(z) to be starlike in U are considered.
Page 1 /108
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.